# SDR CA961125008

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Intermittent
- Location: Lt Eng
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ENGINE REVERSE UNLOCK LIGHT REMAINS ON AFTER DEPLOYMENT. RECYCLED REVERSER SEVERAL TIMES WITH NO CHANGE. MAINTENANCE ACTION INVOLVED ADJUSTING LH THRUST REVERSER LATCH AND SYSTEM CHECKED SERVICEABLE.
